This paper presents a regression model for a special case of interval type-2 fuzzy sets based on the least squares estimation technique. Unknown coefficients are assumed to be triangular fuzzy numbers. The basic idea is to determine aggregation intervals for triangular fuzzy numbers membership functions of whose are low membership function and upper membership function of interval type-2 fuzzy set and to determine an affinity measure for two interval type-2 fuzzy sets based on these intervals.
Digital Object Identifier (DOI)
Darwish, Ashraf; Poleshchuk, Olga; and Komarov, Evgeny
"A New Fuzzy Linear Regression Model for a Special Case of Interval Type-2 Fuzzy Sets,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 40.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss3/40